# SDR UPS99830159

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO DOOR FTG CRACKED UPPER FWD CORNER NEAR ACTUATOR.  INSTALLED NEW FITTING, ACTUATOR SUPPORT AND CORNER FITTING IAW UPS DC8  SRM 51-1-21 & 51-3-0, UPS DCI M/M 52-36-03 & 52-36-01.
